| Catalog Number |
TH-LX-M |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis the device was returned without a cutterdrive.A cutterdriver from the lab was attached and it was found that the thumbs witch was in the ¿on¿ position there is no biologics in the housing/tip, and the cutter was positioned in the cutter window, and there is damage to the proximal end of the housing.An attempt was made to advance the thumbswitch and cutter, but they could not advance as the pusher was stuck in the damaged section of the housing, there is a hole on housing wall and tecothane where the damage is.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a peripheral/endovenous directional atherectomy using the turbohawk atherectomy catheter to treat a proximal superficial femoral artery lesion with calcified, fibrous plaque and 85% stenosis, tissue was unable to be flushed.The excised plaque could not be pushed out, and when an attempt was made to restart the device, the thumb switch could not be pushed.The device was safely removed from the patient.No deformation was noticed in the cutter.The catheter was replaced with a new one, and the procedure was completed successfully.No patient complications have been reported as a result of this event.When the device was receivdd for evaluation, it was noted that the housing wall & tecothane had a hole in the chamber.